# SDR SWAA2013061417124

- Difficulty date: June 11, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 37,027 hours, 21,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 1191490
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  ACFT DEPRESSURIZED SLOWLY ON DECENT THROUGH FL380.  PACKS WERE IN HIGH RECIRC FAN ON.  CLIMB RATE FOR CABIN SHOWED ABOUT 2500 FPM AC DECENT INITIALLY 2400 FPM THEN INCREASED TO 4500 FPM.  HIGHEST CABIN ALTITUDE NOTED WAS 10,500FT, CABIN WARNING HORN SOUNDED. CABIN ALT DROPPED BELOW 10,000FT FL330 OR THERE ABOUT.  FWD POBS WERE USED BY F/A'S IN FWD AIRCRAFT.  R & R RT PACK AIR CYCLE MACHINE IAW MM.
